MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM
Model Number MS2680
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the alarm limits at the infinity central station (ics) could not be changed on the night of (b)(6) 2024.Reportedly, the alarm limits could not be adjusted to suit the patient, and the devices provided unnecessary and excessive alarming.This issue occurred for the telemetry units registered on the ics.One instance of the device alarming was when the heart rate limits could only be set to 20/min or 70/min as the lower limit for heart rate and 120/min or 200/min as the upper limit, with no other options.One patient had 500 bradycardia alarms in four hours, and the problem also caused alarms to ring continuously throughout the night for several patients.The customer reported that the "real alarms" were not as effectively detected among the "unnecessary" ringing, and that a bradycardia (22/min) was missed, but the nurses detected the issue.No adverse patient impact or death was reported.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Additional Manufacturer Narrative
Diagnostic logs were sent for analysis, and no connection related problems were indicated for alarm conditions.There were some instances of slow connection indicating high network latency however, there were only a couple of instances of this during the timeframe for admitting of patients, not for the alarm limits screen.Furthermore, there were no ""remote control failed" error messages in the logs which, if present, would indicate a failure of the ics connection to the m300 devices.The clinical logs that were provided did not go back to the date and time of event which the customer stated to be overnight between (b)(6) 2024.Several requests were made for the correct clinical logs in addition to the ranges the customer experienced, if the ics screen, was grayed out at the time, a picture of the settings/display at the ics at the time of the event and if "bed control was enabled, however according to the (b)(6) 2025 email response, the logs and additional information was not available.The technical team was not able to reproduce this issue and clarification regarding limit adjustments possibly being available, but the ranges that were allowed not being correct or not what the customer expected, was not provided.Without further information an exact root cause into what the customer is stating cannot be determined.There have been no further issues reported after a reboot of the ics.If further information becomes available, a child record will be opened for proper documentation.
 
Event or Problem Description
The customer reported that the alarm limits at the infinity central station (ics) could not be changed on the night of sept 16 - 17th.Reportedly, the alarm limits could not be adjusted to suit the patient, and the devices provided unnecessary and excessive alarming.This issue occurred for the telemetry units registered on the ics.One instance of the device alarming was when the heart rate limits could only be set to 20/min or 70/min as the lower limit for heart rate and 120/min or 200/min as the upper limit, with no other options.One patient had 500 bradycardia alarms in four hours , and the problem also caused alarms to ring continuously throughout the night for several patients.The customer reported that the "real alarms" were not as effectively detected among the "unnecessary" ringing, and that a bradycardia (22/min) was missed, but the nurses detected the issue.No adverse patient impact or death was reported.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20557866
Report Number1220063-2024-00125
Device Sequence Number8980023
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)200204(93)MS26800-38
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS2680
Device Catalogue NumberUNKNOWN
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown